Volume 38, Number 9, 2024

  1. Existence of classical solutions for a class of several types of equations , 2965-2982
  2. Svetlin G. Georgiev, Gal Davidi

  3. Spectral expansion for impulsive dynamic Sturm–Liouville problems on the whole line, 2983-2994
  4. Bilender P. Allahverdiev, Hüseyin Tuna, Hamlet A. Isayev

  5. Fixed points of (ϵ − δ) nonexpansive mappings, 2995-3000
  6. R. P. Pant

  7. Bounds on the zeros of a quaternionic polynomial using matrix methods, 3001-3010
  8. Ishfaq Dar, N. A. Rather, Irfan Faiq

  9. Concircular curvature tensor of nearly cosymplectic manifolds in terms of the generalized Tanaka-Webster connection, 3011-3020
  10. Gülhan Ayar, Nesip Aktan, Çağatay Madan

  11. Functions simultaneously harmonic and M-harmonic in the unit polydisc, 3021-3026
  12. Miloš Arsenović, Jelena Gajić

  13. Hankel determinant and related problems for q-analogue of convex functions, 3027-3040
  14. Majid Khan, Nazar Khan, Qin Xin, Fairouz Tchier, Sarfraz Nawaz Malik, Qazi Zahoor Ahmad

  15. Connection graphs for 3-triangulations of toroids, 3041-3053
  16. Nada Mladenović, Milica Stojanović

  17. Well-posedness and stability result for a swelling porous elastic system with neutral delay and porous damping, 3055-3067
  18. Marwa Boudeliou, Brahim Kilani, Abdelhak Djebabla

  19. Existence of pyramidal traveling fronts to the buffered bistable systems in R3, 3069-3084
  20. Xin-Tian Zhang, Zhen-Hui Bu, Jing-Xiang Wu

  21. On the variable sum exdeg index of random tree structures, 3085-3092
  22. Alimohammad Beiranvand, Ramin Kazemi, Akram Kohansal, Farshin Hormozinejad, Mohammad Reza Ghalani

  23. Subspace-super recurrence of operators, 3093-3103
  24. Otmane Benchiheb, Mohamed Amouch

  25. Mean p-angular distance orthogonality in normed linear spaces, 3105-3120
  26. Somaye Heidarirad, Mahdi Dehghani, Ruhollah Jahanipur

  27. Cubical simplicial algebras and related crossed structures, 3121-3135
  28. Özgün Gürmen Alansal

  29. Some properties of proximal homotopy theory, 3137-3156
  30. Melih İs, İsmet Karaca

  31. Ricci bi-conformal vector fields on Lorentzian four-dimensional generalized symmetric spaces, 3157-3164
  32. Shahroud Azami, Uday Chand De

  33. On invariant submanifolds of normal paracontact metric manifolds on generalized B−curvature tensor, 3165-3177
  34. Tuğba Mert, Mehmet Atçeken

  35. On approximation by truncated max-product Baskakov operators of fuzzy numbers, 3179-3191
  36. Saleem Yaseen Majeed, Sevilay Kırcı Serenbay

  37. Conformable cosine family and nonlinear fractional differential equations, 3193-3206
  38. Abdelmjid Benmerrous, Lalla Saadia Chadli, Abdelaziz Moujahid, M’hamed Elomari, Said Melliani

  39. Spectral Turán problem on Berge-K2,t hypergraphs, 3207-3213
  40. Zhongxun Zhu, Liyi Zheng, Yuan Wang, Yaping Zhao

  41. Resistance distance and Kirchhoff index of the splitting-joins of two graphs, 3215-3233
  42. Yanan Li, Xiaoling Ma, Shian Deng, Dandan Chen

  43. Further norm and numerical radius inequalities for sum of Hilbert space operators, 3235-3242
  44. Davood Afraz, Ramatollah Lashkaripour, Mojtaba Bakherad

  45. Connectedness and approximative properties of sets in asymmetric spaces, 3243-3259
  46. A. R. Alimov, I. G. Tsar’kov

  47. On q-statistical approximation of wavelets aided Kantorovich q-Baskakov operators, 3261-3274
  48. Mohammad Ayman-Mursaleen, Bishnu P. Lamichhane, Adem Kiliçman, Norazak Senu

  49. Inequalities with parameters for twice-differentiable functions involving Riemann–Liouville fractional integrals, 3275-3294
  50. Fatih Hezenci